ISSN 2079-6900 (Print) 
ISSN 2587-7496 (Online)

Middle Volga Mathematical Society Journal

Download article

MSC2010 05C15

The existence connected characteristic space at the gradient-like diffeomorphisms of surfaces

E. V. Nozdrinova1

AnnotationIn this paper we consider the class $G$ of orientation preserving gradient-like diffeomorphisms $f$ defined on a smooth oriented closed surfaces $M^2$. Establishes that for any such pair of diffeomorphisms there is a dual attractor-repeller $A_f,R_f$, which have a topological dimension not greater than 1 and the orbit space in their Supplement $V_f$ is homeomorphic to the two-dimensional torus. The immediate consequence of this result is the same period of separatrices of a saddle of all diffeomorphisms $f\in G$. A lot of many classification results for structurally stable dynamical systems with a non-wandering set consisting of a finite number of orbits --- Morse-Smale systems --- is based on the possibility of such representation for the dynamics of a system in the form ``source-sink''. For example, for systems in dimension three, there always exists a connected characteristic space associated with the choice of a one-dimensional dual attractor-repeller pair. In dimension two this is not true even in the gradient-like case, however, in this paper it will be shown that there exists a one-dimensional dual pair whose characteristic orbit space is connected.
Keywordsgradient-like diffeomorphisms, attractor, repeller

1Elena V. Nozdrinova, laboratory assistant, Laboratory of topological methods in dynamics, National Research University Higher School of Economics (25/12 Bolshaja Pecherskaja Str., Nizhny Novgorod 603155, Russia), ORCID: 0000-0001-5209-377X,

Citation: E. V. Nozdrinova, "[The existence connected characteristic space at the gradient-like diffeomorphisms of surfaces]", Zhurnal Srednevolzhskogo matematicheskogo obshchestva,19:2 (2017) 91–97 (In Russian)

DOI 10.15507/2079-6900.19.201701.091-097